# SDR WRLA200213

- Difficulty date: June 14, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32138683
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ENGINE 2 ANTI-ICE DUCT, LEVEL 3 ALERT DISPLAYED ON CLIMB OUT.  FOLLOWED VOL 1.  DUMPED FUEL, RETURNED TO LAND.  NR 2 MANIFOLD FAILED.  NR 2 ENGINE SHUT DOWN.  INSPECTED A-ICE DUCT FROM 15TH STAGE FORWARD.  FOUND NO PHYSICAL DEFECTS IN DUCKING.  REPLACED TEMPERATURE SENSOR.  REPLACED GCU.  REPLACED EPCU.  REPLACED RELAYS.  REPLACED DUCT FAIL SENSORS.  REPLACED ANTI-ICE VALVE.  REPLACED TEMPERATURE SENSOR.  REPLACED EPCU.  REPLACED GCU.  REPLACED RELAYS FOR ANTI-ICE VALVE.  REPLACED DUCT FAILED SENSORS.  REPLACED ANTI-ICE VALVE.  ANTI-ICE VALVE AND PRESSURE SWITCH.
